# SDR 2007UALA03622

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 55,969 hours, 30,350 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP BS 400 STRINGER 27L CRACKED IN CORNER.   MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED NEW STRINGER CLIP BS 400 STR (HMV)
